Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

So Accutane has been working well really cleared up my skin and im happy. Got the normal side effects dry lips and skin, aches, nosebleed etc

I went up after 2 months to 60mg from 40mg. However I only did 60 mgs for around 2 weeks because I looked at how my appointment will be scheduled and id have ran out of pills long before my 4 month appointment (Due to university and exams etc.)

So for about 3 weeks now, having had a nasty cold beforehand, whenever I blow my nose blood just comes out. I sneeze and a red mist is expelled. Up inside my nose is really quite sore and im sick of the copper taste of blood in my mouth all the time. I wake up in the morning and my nose is always blocked with a thick red mixture of blood/mucus. Its not too nice. Ive never actually had a nose bleed yet although there is evidence of it on my pillow some mornings.

Basically ive been trying to ease it by putting vaseline and stuff up there but it isnt helping as it seems the blood is comming from further up my nose than the opening. Anyone else gone through this and got an idea when it will stop? If i have to put up with it I obviously will but the constant taste of blood especially is annoying.

Its all worth it though having clear skin.

Share this post


Link to post
Share on other sites

Im getting them too, pretty much everyday for the last 3 days now, sometimes quite bad, sometimes only slightly, either way annoying as hell

Share this post


Link to post
Share on other sites

I have the same problem with really dry nostrils that get blocked and grody up in there.. try using a moisturizing saline spray. it both cleans out the nostril and is supposed to moisturize dry passages. I use it sometimes and it seems to work pretty well.

Share this post


Link to post
Share on other sites

Yeah I was thinking about spraying mousturiser up my nose but its going to run down the back of my throat too :confused:

We have to suffer to have skin like the rest of people. Oh well Accutanes doing its job.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×